Convergence of Galerkin approximation for a heat equation with a random initial condition

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 218
  • Download : 0
Publisher
대한수학회
Issue Date
1989-07
Language
Korean
Citation

대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.1, pp.167 - 172

ISSN
1225-1763
URI
http://hdl.handle.net/10203/60113
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0